# SDR SWAA2022040828749

- Difficulty date: November 13, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 42,199 hours, 20,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorboard
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER CABIN FLOORBOARD 222BF HAS SURFACE DAMAGE / FWD PASSENGER CABIN FLOORBOARD 222BF SURFACE DAMAGE REPAIRED IAW SRM 53-00-50-2R-1. DAMAGE DETERMINED TO BE BEYOND ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.F. DELAMINATIONS ARE NOT PERMITTED.
